# SDR USAA2013032800002

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 31,792 hours, 21,928 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 15644
- Condition: Faulty
- Location: Lavatory
- Part time: 19,552 hours, 5,780 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE DETECTOR FAULT ON ECAM.  MAINTENANCE REPLACED AFT LEFT LAV SMOKE DETECTOR (4WQ) IAW AMM 26-17-15-400-001.  OPS CHECK GOOD.
